# SDR USAA2010110292464

- Difficulty date: October 30, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 30,339 hours, 18,454 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLT 1539 - CLT-SEA - EMERGENCY LANDING - ON APPROACH TO SEA, SLAT/FLAP FAULT, UNABLE TO RECYCLE, STUCK AT SLAT 2 & FLAP 0.  RESET FLAPS PER AMM TASK 27-50-00-869-006 RESET WING TIP BRAKE SYSTEM.  OPERATIONAL CHECK WAS GOOD.
